RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 20, Issue 3  


Random graphs of Internet type and the generalised allocation scheme
Yu. L. Pavlov, I. A. Cheplyukova
3
Finite probabilistic structures
V. M. Maksimov
19
Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns
A. V. Shapovalov
28
Limit distributions of the number of absent chains of identical outcomes
M. I. Tikhomirova
40
A simple upper bound for the number of spanning trees of regular graphs
V. A. Voblyi
47
The fundamental difference between depth and delay
V. M. Khrapchenko
51
Asymptotic bounds for the affinity level for almost all Boolean functions
M. L. Buryakov
73
The closure operator with the equality predicate branching on the set of partial Boolean functions
S. S. Marchenkov
80
Dynamic databases with optimal in order time complexity
I. S. Lapshov
89
A solution of the power conjugacy problem for words in the Coxeter groups of extra large type
V. N. Bezverkhnii, I. V. Dobrynina
101
Local factorisations of nonlocal Fitting classes
V. V. Shpakov, N. T. Vorob'ev
111
On start states of an automaton model of lung in pure environment
Yu. G. Geras'kina
119
The order of communication complexity of PIR-protocols
G. A. Mailybaeva
136
Provable security of digital signatures in the tamper-proof device model
N. P. Varnovskii
147
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020